MathSciNet Relay Station
MathSciNet bibliographic data
MR1775140 (2001j:53061) 53C30 (37D40 53C21 58J65 60J50)
Connell, Christopher Asymptotic harmonicity of negatively curved homogeneous spaces and their measures at infinity. Comm. Anal. Geom. 8 (2000), no. 3, 575–633.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement